# SDR DHL2003873558

- Difficulty date: June 26, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR UPPER SKIN IB SECTION HAS INTERIM REPAIR AND CORROSION FROM STA XAR.0.000 TO XE.132.000.  REMOVED FASTENERS AND THE DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL. CLEANED,TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED NEW SKIN PANEL ON LT ELEVATOR UPPER SKIN IB SECTION USING NEW FASTENERS IAW EODHL-030611, ED3460, SRM 51-1-21 PG 1. SEE N/R 2156 FOR REBALANCING. SEE J/C BX3H55074 FOR ELEVATOR  REMOVAL AND REINSTALLATION.
